# SDR SWAA2023041415661

- Difficulty date: March 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 LBL 14 AT FWD GALLEY AREA 2023-185250<[01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 LBL 14 AT FWD GALLEY AREA IAW B737-700 SRM-51-40-02 AND DWG-141A5400 REV:- SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 LBL 14 AT FWD GALLEY AREA IAW B737-700 SRM-51-40-02 AND DWG-141A5400 REV:- SEE INDIVIDUAL SIGN-OFF BELOW AS RII
